# SDR GTIA2025031338799

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,447 hours, 6,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT ,  REPORTED BY FA, IN FWD CABN , DURING DEC. WAS NOT NOTIFIED UNTIL AFTER LANDING NO TIME TO TROUBLE SHOOT. -PERFORMED TSM 05-50-00-810-831-A . OPERATED PACK # 1 & PACK # 2 WITH ENGINE 1 & 2 AT IDLE NO ODOR PRESENT. NO ODOR DETECTED. COULD NOT DUPLICATE. AIRCRAFT GOOD FOR SERCVICE.
